Hokkaido Mathematical Journal

No.3

ÇOLAK Rifat, ET Mikail,
On some generalized difference sequence spaces and related matrix transformations
Hokkaido Mathematical Journal, 26 (1997) pp.483-492
QIU S.-L., VAMANAMURTHY M.K.,
Extremal rings and quasiconformal mappings
Hokkaido Mathematical Journal, 26 (1997) pp.493-508
NISHITANI Tatsuo,
Stability of symmetric systems under hyperbolic perturbations
Hokkaido Mathematical Journal, 26 (1997) pp.509-527
MATSUI Shin'ya, TOKUNO Satoshi,
Remark on fundamental solution for vorticity equation of two dimensional Navier$B!](BStokes flows
Hokkaido Mathematical Journal, 26 (1997) pp.529-539
NISHIWADA Kimimasa,
Algorithm of the arithmetic-geometric mean and its complex limits
Hokkaido Mathematical Journal, 26 (1997) pp.541-564
TOMINAGA Norio,
Analysis of a family of strongly commuting self-adjoint operators with applications to perturbed Dirac operators
Hokkaido Mathematical Journal, 26 (1997) pp.565-596
HUN Sang, CHUN Byeong,
Preconditioning cubic collocation method for elliptic equations
Hokkaido Mathematical Journal, 26 (1997) pp.597-610
DALMASSO Robert,
Solutions of second order homogeneous Dirichlet systems
Hokkaido Mathematical Journal, 26 (1997) pp.611-630
SUZUKI Hiromasa,
Asymptotic characterization of stationary interfacial patterns for reaction diffusion systems
Hokkaido Mathematical Journal, 26 (1997) pp.631-667
MIKAMI Toshio,
Weak convergence on the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point
Hokkaido Mathematical Journal, 26 (1997) pp.669-684
MINAKAWA Hiroyuki,
Classification of exotic circles of PL+(S1)
Hokkaido Mathematical Journal, 26 (1997) pp.685-697
MAKHMUTOV Shamil,
Hyperbolic Besov functions and Bloch-to-Besov composition operators
Hokkaido Mathematical Journal, 26 (1997) pp.699-711